ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

STOPPING THE CCR FLOW AND ITS ISOMETRIC COCYCLES

Belton, Alexander CR and Sinha, Kalyan B (2014) STOPPING THE CCR FLOW AND ITS ISOMETRIC COCYCLES. In: QUARTERLY JOURNAL OF MATHEMATICS, 65 (4). pp. 1145-1164.

[img] PDF
qua_jou_mat_65-4_1145_2014.pdf - Published Version
Restricted to Registered users only

Download (194kB) | Request a copy
Official URL: http://dx.doi.org/ 10.1093/qmath/hat062

Abstract

It is shown how to use non-commutative stopping times in order to stop the CCR flow of arbitrary index and also its isometric cocycles, i.e. left operator Markovian cocycles on Boson Fock space. Stopping the CCR flow yields a homomorphism from the semigroup of stopping times, equipped with the convolution product, into the semigroup of unital endomorphisms of the von Neumann algebra of bounded operators on the ambient Fock space. The operators produced by stopping cocycles themselves satisfy a cocycle relation.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to the OXFORD UNIV PRESS, GREAT CLARENDON ST, OXFORD OX2 6DP, ENGLAND
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 12 Jan 2015 10:31
Last Modified: 12 Jan 2015 10:31
URI: http://eprints.iisc.ac.in/id/eprint/50627

Actions (login required)

View Item View Item